RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 216–226 (Mi mz416)  

Functional Inequalities and Relative Capacities

V. S. Klimova, E. S. Panasenkob

a P. G. Demidov Yaroslavl State University
b Orel State University

Abstract: In this paper, we study functional inequalities of the form
$$ \|f;Q\| \le C\varphi (\|\nabla f;P\|,\|f;R\|), $$
where $P$, $Q$, and $R$ are Banach ideal spaces of functions on a domain $\Omega \subset \mathbb R^n$, the constant $C$ is the same for all compactly supported functions $f$ satisfying the Lipschitz condition, $\nabla f$ is the gradient of $f$, and $\varphi $ is a continuous degree one homogeneous function. We give compatibility conditions for norms on the spaces $P$, $Q$, and $R$ that ensure the equivalence of the inequality in question to an isoperimetric inequality between the norms of indicators and relative capacities of compact subsets of the domain $\Omega $.

DOI: https://doi.org/10.4213/mzm416

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 193–203

Bibliographic databases:

UDC: 517.518.235
Received: 02.03.1998

Citation: V. S. Klimov, E. S. Panasenko, “Functional Inequalities and Relative Capacities”, Mat. Zametki, 72:2 (2002), 216–226; Math. Notes, 72:2 (2002), 193–203

Citation in format AMSBIB
\Bibitem{KliPan02}
\by V.~S.~Klimov, E.~S.~Panasenko
\paper Functional Inequalities and Relative Capacities
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 216--226
\mathnet{http://mi.mathnet.ru/mz416}
\crossref{https://doi.org/10.4213/mzm416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942547}
\zmath{https://zbmath.org/?q=an:1029.46022}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 193--203
\crossref{https://doi.org/10.1023/A:1019845927654}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848606}


Linking options:
  • http://mi.mathnet.ru/eng/mz416
  • https://doi.org/10.4213/mzm416
  • http://mi.mathnet.ru/eng/mz/v72/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:115
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020